MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-62
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated postal code (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed that hiv results auto released from aniq ams software that connected to alinity m processing module.The customer has range setup in ams software that hold all hiv results if >50 for manual verification.That range was setup in ams software at the time of installation and that validated by the customer.On 05feb2023 all hiv results started auto released without holding if results >50.The abbott fsr found that samples are partially validated because results are not being copied to the lis hiv dummy test code causing samples to remain on ¿to validate¿ list and test type was changed to textual a day before by abbott remotely.The abbott fsr restarted the services, and the results were copied to the dummy test as samples were closing properly.There is no information regarding any discrepant results reported.No further impact to patient management reported.
 
Additional Manufacturer Narrative
The abbott specialist performed technical investigations, revealed the issue was a configuration error performed by the abbott specialist that led to a hiv workflow and sample management.A review of 12 months of complaint data did not identify any adverse trends or any non-statistical trends or any atypical complaint activity associated with this described issue.A review of tracking and trending of the aliniq found no additional complaints replated to the complaint issue.Therefore, no trends were identified.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of the labeling addresses the customer¿s issue: aliniq ams configurator user manual en 3.01 rev0 provides adequate information about how to configure the test type in aliniq ams and the validation method in the analyzer section.Based on the information within the complaint, a malfunction was identified: a human (abbott specialist) error in the aliniq ams configuration was the cause of the reported issue which caused a failure in the device to perform as intended at the customer site.No deficiencies were identified in the aliniq ams middleware.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16448486
Report Number3004032053-2023-00008
Device Sequence Number12162494
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public00380740200169
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-62
Device Catalogue Number03R89-62
Device Lot NumberOCN03578
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown